# SDR CA010704003

- Difficulty date: June 28, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Snias AS350D
- Aircraft time: 7,624 hours
- Engine: Lyc LTS101600A2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 430163701
- Condition: Leaking
- Location: Fuel System
- Part time: 1,254 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL FOUND ON ENGINE DECK DURING DAILY INSPECTION. GROUND RUN AND LEAK CHECKPERFORMED. FUEL FOUND EMANATING FROM LEAK IN FUEL MANIFOLD ASSEMBLY. MANIFOLD REPLACED AND LEAK CHECK CARRIED OUT. SYSTEM CHECKED SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE. LEAKING MANIFOLD HAD LOW CYCLE LIFE SINCE NEW AT OCCURRENCE.
